Acthar Gel, HP - help with edema, when taking for ms flare?

Answers (1)

17 May 2011

Edema can be caused by fluid retention. Inflammation and swelling could also be an immunity response to an infection.
Steroids weaken the immune response therefore reducing inflammation and swelling.
Diuretics are taken for fluid retention.
You need to know why you have edema. Please consult with your doctor.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Hello to you this is the first joint ANSA me I suffer from a disease or multiple sclerosis?

Hello I'm a new co .. I would like to inform you that I had . diffuse or multiple sclerosis and the disease forced me to review Dr. mental ...

2 answers 24 Sep 2009

Son has ms and in second flare-up in three months, has this happened to anyone else... need help?

Hello everyone, our son, 34 has multiple sclerosis for about five years and is currently in a clinical trial in Philadelphia, pa. He had two severe ...

1 answer 27 Mar 2011

High liver enzymes and edema with combination of Tylenol and Tysabri?

Everytime I take a Tylenol my hands, lower legs, ankles and feet swell with edema. I gain approximately 10 pounds in water weight. My liver enzymes ...

1 answer 22 Nov 2013

Multiple Sclerosis - My neurologist and I have been discussing a different treatment option since?

... the steroids haven't been very successful, has anybody heard of Acthar gel? My husband and I have read some about it... still in ...

1 answer 7 Dec 2013

How to get insurance to pay for acthar?

I have Aetna insurance, they denied my acthar, the doctor had a vial that he gave me, thank God. I am in day three of acthar, feel better but not ...

1 answer 8 days ago